# SDR DALA2018052503605

- Difficulty date: May 25, 2018
- Submitted: May 27, 2018
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 75,599 hours, 57,009 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 1668 DIVERTED TO CAE DUE TO A RIGHT ENGINE COMPRESSOR STALL ON CLIMB OUT AND ERRATIC ENGINE INDICATIONS. THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. THE ENGINE WAS NOT SHUT DOWN. MAINTENANCE FOUND METAL IN THE TAIL PIPE AND THE 3RD & 4TH STAGE TURBINE DAMAGE. THE ENGINE WAS REPLACED.
